MAUDE Adverse Event Report: ORTHOFIX SRL G-BEAM; GUIDEWIRE,9MM

ORTHOFIX SRL G-BEAM; GUIDEWIRE,9MM
Model Number 99-187287
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/20/1961
Type of Reportable Event Serious Injury
Event or Problem Description
Based on information provided by representative, two guidewire tip dislocated from the guidewire and remain in the calcaneus of the lateral column of the patient.The tips dislocated as the surgeon made several attempts to obtain the correct angle for the wire.

Brand Name
G-BEAM
Common Device Name
GUIDEWIRE,9MM
Manufacturer (Section D)
ORTHOFIX SRL
via delle nazioni 9
bussolengo, verona 37012
IT  37012
MDR Report Key10543979
Report Number2183449-2020-00005
Device Sequence Number19669193
Product Code LXH
UDI-Device Identifier18053504360766
UDI-Public18053504360766
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number99-187287
Device Catalogue Number99-187287
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/20/2020
Device Age1 YR
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR